Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 11, NWS Northern Indiana

April 25, 2008Berrien County, Cass County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Apr 25, 2008, 11:46 PM EDT for Berrien County, Cass County, Michigan. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 11:46 PM EDT (03:46 UTC)
Expired
Apr 26, 2008, 12:16 AM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Berrien County, MI, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:46 PM EDTTSTM WND DMGNiles, MITREE FELL ON CAR
Apr 26, 12:01 AM EDTTSTM WND DMG1 W Cassopolis, MITREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 260346
SVRIWX
MIC021-027-260445-
/O.NEW.KIWX.SV.W.0011.080426T0346Z-080426T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1146 PM EDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN
  WESTERN CASS COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 1245 AM EDT

* AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED NEAR NILES...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DOWAGIAC...
  INDIAN LAKE AND DAILEY...
  LA GRANGE...SANDY BEACH AND DEWEY LAKE...
  MAGICIAN LAKE...

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4208 8587 4176 8616 4176 8627 4182 8640
      4208 8620
TIME...MOT...LOC 0346Z 212DEG 43KT 4185 8623

$$

JC
2 follow-up statements
000 
WWUS53 KIWX 260402
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1202 AM EDT SAT APR 26 2008

MIC021-260412-
/O.CAN.KIWX.SV.W.0011.000000T0000Z-080426T0445Z/
BERRIEN MI-
1202 AM EDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED 
OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4208 8587 4190 8608 4190 8613 4196 8623
      4197 8623 4208 8620
TIME...MOT...LOC 0402Z 226DEG 48KT 4201 8607

$$

MIC027-260445-
/O.CON.KIWX.SV.W.0011.000000T0000Z-080426T0445Z/
CASS MI-
1202 AM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHWESTERN CASS COUNTY IN SOUTHWEST MICHIGAN...

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR DOWAGIAC...OR
ABOUT OVER DOWAGIAC...AND MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4208 8587 4190 8608 4190 8613 4196 8623
      4197 8623 4208 8620
TIME...MOT...LOC 0402Z 226DEG 48KT 4201 8607

$$

JC
000 
WWUS53 KIWX 260416
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1216 AM EDT SAT APR 26 2008

MIC027-260426-
/O.CAN.KIWX.SV.W.0011.000000T0000Z-080426T0445Z/
CASS MI-
1216 AM EDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IN
SOUTHWEST MICHIGAN IS CANCELLED...

AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED 
OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4208 8587 4190 8608 4190 8613 4196 8623
      4197 8623 4208 8620
TIME...MOT...LOC 0416Z 226DEG 48KT 4214 8589

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:00 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 25, 9:00 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EDT FRI APR 25 2008

.UPDATE...
UPDATING CURRENT ZONE FORECAST TO REMOVE AFTERNOON WORDING.
OTHERWISE FORECAST ON TRACK. PRE-FRONTAL SHOWERS HAVE STARTED TO
MOVE INTO THE FAR WESTERN PORTION OF THE FORECAST AREA. BEGINNING TO
LOSE THE INSTABILITY FROM EARLIER IN THE DAY...AND EXPECT THAT THE
SEVERE POTENTIAL IS DWINDLING. EXPECT ISOLATED SEVERE POTENTIAL IN
THE FAR WEST...THEN LESS LIKELY AS THE FRONT MOVES THROUGH. WINDS
WILL REMAIN GUSTY THROUGH LATE IN THE DAY SATURDAY.

&&

.AVIATION...
STRONG COLD FRONT TO IMPACT THE AREA TONIGHT...SBN BETWEEN 02 AND
04Z AND TO FWA BETWEEN 03 AND 06Z. THE INITIAL CONVECTION WILL BE
INTENSE IN THE WEST...HOWEVER AS THE FRONT SHIFTS EAST...INSTABILITY
WILL DIMINISH SOMEWHAT AND EXPECT THAT TSRA WILL BE LESS ORGANIZED
AS THE FRONT SWEEPS THROUGH FWA. ALONG AND BEHIND THE FRONT WINDS
WILL BE QUITE STRONG AND WIDESPREAD IFR AND OCCASION LIFR
CONDITIONS.

POST FRONTAL...MVFR CONDITIONS WILL PREVAIL FOR A SHORT PERIOD AFTER
FROPA...WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY SATURDAY.

&&

.PREVIOUS DISCUSSION...

.SHORT TERM...TONIGHT THROUGH SATURDAY...

...PROBLEM OF THE DAY LIES WITH SEVERE POSSIBILITIES WITH CONVECTIVE
LINE ALONG COLD FRONT TONIGHT...

THIS AFTERNOON AND TONIGHT...
AIRMASS HAS DESTABILIZED SUBSTANTIALLY THIS AFTERNOON DESPITE THICK
CIRROSTRATUS BAND WITH TEMPS RISING TO NEAR 80 ACROSS THE CWA AND
SBCAPE VALUES SHOOTING TO NEAR 2K J/KG. SBCAPES SEEM TO BE A LITTLE
OVERDONE WITH MLCAPE VALUES OF AROUND 500 J/KG LOOKING TO BE MORE
REPRESENTATIVE OF A WELL MIXED BOUNDARY LAYER PARCEL. CONVECTIVE
CHANCES THIS AFTERNOON LOOK TO BE VERY SMALL WITH BEST
CHANCE...THOUGH STILL MINIMAL...OF ANYTHING DEVELOPING PARTS OF
NORTHWEST CWA WHERE SPC RUC MESOANALYSIS SHOWS LOWER LFCS AND SOME
MOISTURE CONVERGENCE IN A WEAKLY CAPPED ENVIRONMENT. MAIN SHOW NOW
LIGHTING UP OVER ERN IA/ERN MO WILL BE OUR CONCERN TONIGHT.
AFOREMENTIONED INSTABILITY WILL TO BEGIN TO WANE AFTER DARK BUT
SHOULD STILL BE SUFFICIENT TO MAINTAIN CONVECTION THROUGH THE CWA.
BEST CHANCES OF SVR CONVECTION WILL BE OVER THE WESTERN HALF OF CWA
WHERE STORMS COULD STAY SFC BASED WITH ONLY A SHALLOW ISOTHERMAL
LAYER PRESENT UNTIL A FEW HOURS AFTER DARK. EASTERN HALF CWA WILL
HAVE LOWER SVR PROBS AS INSTABILITY LIKELY TO BE MARGINAL AT BEST
FOR SVR CONVECTION BY THE TIME THE LINE REACHES A MARION, IN TO
THREE RIVERS, MI LINE. STG GUSTY WINDS SHOULD BE THE MAIN THREAT
WITH LINEAR MODE OF CONVECTION WITH MARGINALLY SVR HAIL POSSIBLE
WITH WBZ HEIGHTS 10-11KFT AND SOME CAPE BETWEEN -10 AND -30C. LINE
SHOULD CLEAR THE AREA BY SATURDAY MORNING LEAVING SOME LOW POST
FRONTAL CLOUDS IN ITS WAKE.

SATURDAY...
MODEL FCST SOUNDINGS AND RH FIELDS INDICATING LEFT OVER STRATOCU
SHOULD MIX OUT BY EARLY AFTERNOON OVER THE CWA BUT MADE ONLY MADE
SMALL TWEAKS TO GOING HIGHS TO ACCOUNT FOR CAA IN THE MORNING THAT
COULD SLOW UPWARD TEMP PROGRESSION UNTIL AFTER NOON EDT.

&&

.LONG TERM...

SATURDAY NIGHT THROUGH FRIDAY...

...MUCH COOLER WEATHER WITH FROST OR FREEZE POTENTIAL NEXT WEEK...

SIGNIFICANT PATTERN CHANGE STILL EXPECTED BY EARLY NEXT WEEK AND
CURRENT FORECAST HAS SITUATION HANDLED WELL. STILL CONCERNS WITH
DETAILS ON STRENGTH AND EVOLUTION OF SURFACE WAVE FOR LATE SUNDAY
INTO MONDAY. GFS REMAINS QUITE STRONG WHILE NAM AND ECMWF REMAIN
WEAKER. WILL CONTINUE WITH LIKELY POPS FOR SUNDAY NIGHT AS MODELS DO
AGREE ON A WAVE WITH AT LEAST SOME PRECIPITATION. THE GFS REMAINS
COLDEST AND DEEPEST WITH LOW LEVEL THICKNESS PROGS AND THERMAL
FIELDS SUGGESTING AT LEAST A CHANCE FOR SNOW. ADDED A CHANCE OF SNOW
SHOWERS TO LATE SUNDAY NIGHT AS TRANSITION PERIOD TO MATCH PREVIOUS
SHIFTS ADDITION OF SNOW SHOWERS ON MONDAY. HIGHS ON MONDAY EXPECTED
TO BE A GOOD 30 DEGREES COLDER THAN TODAY. COLD POCKET ALOFT AND
WRAP AROUND MOISTURE SHOULD STILL ALLOW FOR A CHANCE OF INSTABILITY
SHOWERS ON MONDAY WITH TEMPERATURES MAINLY IN THE 40S. IF SKIES CAN
CLEAR AND WINDS BECOME LIGHT MONDAY NIGHT...STILL LOOKING AT FROST
OR EVEN FREEZE POTENTIAL WITH TEMPERATURES NEARING THE 30 DEGREE
MARK.

DEVELOPING WARM FRONT TO OUR SOUTH BY MID WEEK LOOKS TO STILL BE A
PLAYER IN OUR FORECAST. MODELS HAVING PROBLEMS WITH THIS DEVELOPMENT
AND LOCATION. GENERALLY LEANING TOWARD A FURTHER SOUTH ECMWF
SOLUTION AT THIS TIME GIVEN COLD AIR AND UPPER LOW TO THE NORTH.
KEPT FORECAST DRY UNTIL FRIDAY WHEN FRONT MAY BE INTO OUR AREA. MUCH
UNCERTAINTY WITH THIS FEATURE AND CONFIDENCE LOW IN PCPN
PROBABILITIES WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION...

VFR CONDS SHOULD PREVAIL THROUGH THIS AFTERNOON AS SCT CU DEVELOPS
BELOW CIRROSTRATUS VEIL BUT REMAINS ABOVE 3KFT. WINDS WILL CONTINUE
TO HOWL FROM THE SSW AND GUST UP NEAR 30KTS AT TIMES. ISOLATED
CONVECTION NOT OUT OF THE QUESTION THIS AFTERNOON...ESPECIALLY AT
KSBN WHERE SBCAPE VALUES APPROACHING 2K J/KG IN WEAKLY CAPPED
ENVIRONMENT. SLOWED TIMING OF PRECIP WITH COLD FRONT TONIGHT WITH
GUSTY WINDS POSSIBLE WITH EXPECTED LINE OF CONVECTION. CLOUDS SHOULD
SCATTER BY MID-MORNING SATURDAY ALLOWING VFR CONDS TO DOMINATE THE
DAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
SATURDAY
     FOR LMZ043-046.

&&

SHORT TERM...SIMPSON
LONG TERM...LASHLEY
AVIATION...LEWIS
Hazardous weather outlook, Apr 25, 9:45 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EDT FRI APR 25 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270145-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
945 PM EDT FRI APR 25 2008 /845 PM CDT FRI APR 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW TEMPERATURES ARE EXPECTED TO BE AROUND FREEZING BOTH MONDAY
NIGHT AND TUESDAY NIGHT ENDANGERING ANY VEGETATION WHICH HAS
RECENTLY BEGUN TO GROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270145-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
945 PM EDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY AND AGAIN MONDAY
THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, Apr 25, 10:28 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 PM EDT FRI APR 25 2008

INZ003-004-012>015-020-022-MIZ077-078-260330-
LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-WHITE-
CASS IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...MONTICELLO...BROOKSTON...
LOGANSPORT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
1028 PM EDT FRI APR 25 2008 /928 PM CDT FRI APR 25 2008/

...THUNDERSTORMS MOVING INTO THE REGION...

SHOWERS AND THUNDERSTORMS WILL PUSH SLOWLY EAST ACROSS THE REGION
THIS EVENING. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH. FREQUENT CLOUD
TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH ANY THUNDERSTORM.
IF THUNDERSTORMS APPROACH...MOVE INDOORS FOR SAFETY.

JC

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.